AMS eContent Search Results
Matches for: msc=(34E10) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Mikael Petersson. Quasi-stationary distributions for perturbed discrete time regenerative processes. Theor. Probability and Math. Statist. 89 (2014) 153-168.
Abstract, references, and article information   
View Article: PDF

[2] Ying Ni. Nonlinearly perturbed renewal equations: The nonpolynomial case. Theor. Probability and Math. Statist. 84 (2012) 117-129.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1